# SDR AALA20100708TUL06

- Difficulty date: July 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 33,778 hours, 13,792 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING ON AFT PRESSURE BULKHEAD LOCATED TOP UPPER SECTION APROXIMATELY 4 INCHES LEFT OF CENTERLINE.  REPAIRED PER EA B737-53-011357.
